# SDR AALA202012149016

- Difficulty date: December 11, 2020
- Submitted: December 15, 2020
- Operation: Air carrier
- Aircraft: N809NN
- Make and model: Boeing 737823
- Aircraft serial: 33519
- Aircraft time: 34,190 hours, 13,779 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  SLIDE PROTRUDING ABNORMALLY FROM FWD CATERING DOOR.  REPOSITIONED SLIDE, IAW AMM 25-66-01.  OPERATIONS CHECK GOOD.
